# SDR DALA2023070305298

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING STA 893.5 BELOW FLOOR LEVEL CUSP WEB AREA WAS FOUND. SUMMARY OF NRC 00503: CORROSION LEVEL 2. FITTING SPLICE ON STA 893.5 RH WAS REPLACED PER DWG 9910151 REV CH AND B717 SRM 51-41-05-0G. (LP #2842912)
